# SDR FDEA202211253002

- Difficulty date: November 25, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACKS 3EA LOCATED BETWEEN STA X46 AND X-46/STR47    (015-04) REMOVED, FABRICATED AND INSTALLED 3 EA STRINGER SECTION INSIDE UPPER CENTER   AUXILIARY TANK AT STA X46 AND X-46 ON STR 47 IAW SRM 57-10-03-2R FIG 201 REPAIR 1.  ORIG SUB DATE:  12/23/2022
